×

zbMATH — the first resource for mathematics

Hypoelliptic differential operators. (English) Zbl 0099.30101

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] L. HÖRMANDER, On the theory of general partial differential operators. Acta Math., 94, 1955, pp. 161-248. · Zbl 0067.32201
[2] L. HÖRMANDER, On interior regularity of the solutions of partial differential equations, Comm. Pure Appl. Math., 11, 1958, pp. 197-218. · Zbl 0081.31501
[3] B. MALGRANGE, Sur une classe d’opérateurs différentiels hypoelliptiques, Bull. Soc. Math. France, 85, 1957, pp. 283-306. · Zbl 0082.09303
[4] J. PEETRE, Théorèmes de régularité pour quelques classes d’opérateurs différentiels, Thesis, Lund, 1959. · Zbl 0139.28402
[5] L. SCHWARTZ, Théorie des distributions, I-II, Paris, 1950-1951. · Zbl 0042.11405
[6] F. TREVES, Opérateurs différentiels hypoelliptiques, Ann. Inst. Fourier, Grenoble, 9, 1959, pp. 1-73. · Zbl 0197.36602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.